# SDR SWIA20190405698

- Difficulty date: February 5, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N506CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7793
- Aircraft time: 34,687 hours, 33,316 cycles
- System (JASC): 5241 · Galley Doors
- Part: Hinge
- Condition: Chafed
- Location: Galley Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY SERVICE DOOR HINGE IS CHAFED IN MULTIPLE AREAS ALONG THE UPPER AND LOWER EDGES. (C-CHECK) RO: 03/29/2019 BLENDED CHAFE DAMAGE ON SERVICE DOOR HINGE ASSY IAW SRM AND REO. ADJUSTMENT, FUNCTIONAL,OPS, FIT AND CLEARANCE CHECKS ARE GOOD.
